CSN Login
Members Online: 5

2nd treatment over

Glammom's picture
Glammom
Posts: 21
Joined: Feb 2013

Just finished 2nd treatment and was disconnected yesterday afterNoon.   Anyone else ever experience jittery like feelings throughout the body like too much caffeine?  

Coloncancerblows's picture
Coloncancerblows
Posts: 296
Joined: Feb 2013

I get my second treatment on Wed. so I'm going to be aware and see if this happens.  Hope you feel better girl!  Kiss

Trubrit's picture
Trubrit
Posts: 1345
Joined: Jan 2013

I'm only on chemo three, so don't really know what I'm talking about, but I do get kinda antsy after my chemo. I figured its the steroids, so we'll see what other, more experienced members here have to say. 

 

swordranch's picture
swordranch
Posts: 35
Joined: Feb 2013

I just got hooked up for my twelth and last treatment today.  No doc here but my guess is that it is probably the steroid.  Have you ever been on them before?  Give you lots of energy and keep you awake.  But on another note I have heard of people having to stop the 5FU regime because of heart issues so make sure you talk to your doc asap.

Laura

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network